Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Expanding black mark on back of neck - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hello
Doctor :   hi
Doctor :   how can i help you
User :   i want to know details of "centaur" details what for this is used?
Doctor :   I dint get you
Doctor :   are yo uasking about tablet
User :   is it useing for skin problems?
Doctor :   Is the spelling correct
User :   yes
Doctor :   I heard cetaur as company
Doctor :   pharma company
User :   ohhhhhhh it may be sorry for that..!
User :   any way thnx ..
User :   bye
User :   any way can u suggest me any ointment for skin probelms
Doctor :   what skin problem you have
User :   i have black marks on my neck back side
Doctor :   Centaur is pharma company which manufactures many medicines
User :   it is expanding day by day
Doctor :   You need a physical examination
Doctor :   to get a good prescription for your problem
User :   my brother too having the same problem
Doctor :   ok
User :   ok
Doctor :   I wnat to know more about the problem to get an idea
User :   thanx for the advise
User :   bye
User :   ok tell me what u want to know
User :   i have the senstion and no iche ..just has a black mark which is expanding day by day
User :   ok bye...!

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor